≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Lycopodium Aggravation & Antidote

On recommendation of a friend i took the following remedies last week.

Lycopodium 1M (4 drops in normal water) once a week
Nux Vomica 30C (3 drops in normal water before going to bed)
Acid Phos Q (5 drops every few hours)

After taking it i experienced the following new symptoms;

1. Insomnia (Cant sleep before 6 AM at all)
2. Depression and anxiety. Feafulness of something bad happening.
3. Lack of self confidence.
4. Numbness of skin from head to toe. Feels as if swollen and heavy, specially under the eyes and lips.
5. Palpitations during day and night at different random times.
6. Sense of taste and smell gone.

This medication was prescribed to me to cure my general sleeplessness and constipation and anxiety.

I think Lycopodium has been prescribed wrongly nad has produced the above mentioned new symptoms.

I have tried antidoting with coffee and smelling Vicks but no relief.

Can any one please mention the proper antidote to Lycopodium and explain why this happened?
 
  sunnyjamiel on 2008-01-09
This is just a forum. Assume posts are not from medical professionals.
The whole prescription was wrong not only Lyco.

Homeopathy is

Similar medicine
Single medicine
Minimum dose
Maximum waiting after the remedy starts working (either aggravation/amelioration)

In your case none of the above rules are followed, and no wonder you are feeling worse.

Stop taking everything, drink lots of strong coffee, smell camphor frequently, and come back after a week.

Murthy
 
gavinimurthy last decade
'Can any one please mention the proper antidote to Lycopodium and explain why this happened?'
It happened because you are taking three remedies at once, which is not the way remedies should be prescribed. From the symptoms you have given, I would suggest it is more likely the Nux which has caused these problems, but you should do as suggested, take no more of anything, and just let things settle down. I would though be careful drinking strong coffee, as this will greatly aggravate a Nux Patient, and is also inimical to Lycopodium.
 
Dr Organon last decade
A patient has taken Selenium for sexual and uro-genital problems. But he face aggravation like prostate and abdomen pain; and also decline about erection. Now he only get slight erection in morning. Prostatic fluid secretion has either same or have increased.

In order to undo the aggravation of Selenium (Selenium-3x tablet few months ago; and now Selenium-6 three times per day for one month and Selenium-30 weekly dose for one month), I have suggested him Puls-30 weekly dose. Is it ok? I also suggested him to take Conium-200 one dose per 3 days. Is the conium can be taken along with puls?
 
sadeqahmed last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.